# SDR 97UAL900251

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B26313
- Condition: Disintegrated
- Location: Apu
- Part time: 4,777 hours
- Stage of operation: IN
- Nature of condition: A, H
- Precautionary procedure: O

## Discrepancy

APU GENERATOR DISINTEGRATED, DAMAGING AFT SHEET METAL.  DAMAGE ACCOMPANIED WITH FIRE.  REPLACED APU AND AFFECTED SKIN AND FRAMES, RT DOOR, APU HARNESS, INLET DUCTING, COOLING DUCTING, AND POWER FEEDERS WERE REPLACED.  SUBMITTER STATES, SUSPECT GENERATOR SENT TO OEM FOR TEAR DOWN AND INSPECTION TO DETERMINE CAUSE OF DAMAGE.
